# SDR 2022FA0000075

- Difficulty date: February 4, 2022
- Submitted: February 4, 2022
- Operation: General aviation
- Make and model: Cessna T182
- Aircraft serial: 18267879
- Aircraft time: 3,937 hours
- Engine: Lyc O540L3C5
- Engine time: 519 hours
- Propeller: Mcauly B3D32C407
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 66E2157670
- Part serial: G01455
- Condition: Cracked
- Location: Zone 400
- Part time: 519 hours
- Component: Engine, Lyc, O540L3C5D
- Component part number: O540L3C5D
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAGNETO TIMING REPORT AFTER EACH FLIGHT. (TWO CONSECUTIVE FLIGHTS WITH THE SAME REPORT) - DISTRIBUTOR BLOCK CRACKS FOUND AT MAGNETO INSPECTION.
